The two-dimensional linear relation in the errors-in-variables model with replication of one variable

Volume 27 / 2000

Anna Czapkiewicz, Antoni Dawidowicz Applicationes Mathematicae 27 (2000), 335-342 DOI: 10.4064/am-27-3-335-342

Abstract

We present a two-dimensional linear regression model where both variables are subject to error. We discuss a model where one variable of each pair of observables is repeated. We suggest two methods to construct consistent estimators: the maximum likelihood method and the method which applies variance components theory. We study asymptotic properties of these estimators. We prove that the asymptotic variances of the estimators of regression slopes for both methods are comparable.

Authors

  • Anna Czapkiewicz
  • Antoni Dawidowicz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image